Pacific Journal of Mathematics

Deformation of submanifolds of real projective space.

Kichoon Yang

Article information

Pacific J. Math., Volume 120, Number 2 (1985), 469-492.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C40: Global submanifolds [See also 53B25]
Secondary: 53B10: Projective connections 58A15: Exterior differential systems (Cartan theory)


Yang, Kichoon. Deformation of submanifolds of real projective space. Pacific J. Math. 120 (1985), no. 2, 469--492.

Export citation


  • [1] R. Bryant, S. S. Chern and P. A. Griffiths, Notes on exterior differential systems, Proc. 1980 Peking Symposium on Differential Equations, Peking University, 1980.
  • [2] E. Cartan, Sur la deformation projective des surfaces, Ann. Ec. Norm., t. 37 (1920), 259-356.
  • [3] E. Cartan, Les systemes Differentiels Exterieurs et Leurs Applications Gemetriques, Her- mann, Paris, 1945.
  • [4] E. Cartan, Sur la connexion projective des surface, Vol. I, Oeuvres Completes, (1955), 915-918.
  • [5] G. Jensen, Higher Order Contact of Submanifolds of Homogeneous Spaces, Lecture Notes in Math. 610, Springer-Verlag, Berlin, 1977.
  • [6] G. Jensen, Deformation of submanifolds of homogeneous spaces, J. Differential Geom., 16 (1981), 213-246.
  • [7] S. Kobayashi, TransformationGroups in Differential Geometry^ Ergebrisse der Mathematik und ihrer Grenzebiete (70), Springer-Verlag, Berlin, 1972.
  • [8] K. Yang, Equivalence problems in projectie differential geometry, Trans. Amer. Math. Soc, 282 (1984), 319-334.